Complete Controllability of Impulsive Fractional Linear Time-Invariant Systems with Delay

Jiang, Wei, Liu, Song, Zhou, Xian-Feng . Abstract and Applied Analysis 2013. 2013 (374938) :-

Locate this article in:

Bibtex

@article{CIS-315248,
  Author = {Jiang, Wei and Liu, Song and Zhou, Xian-Feng},
  Title = {Complete Controllability of Impulsive Fractional Linear Time-Invariant
 Systems with Delay},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {374938},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles